Trudy Instituta Matematiki Sibirskogo Otdeleniya AN SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. Sib. Otd. AN SSSR, 1989, Volume 12, Pages 24–39 (Mi mt519)  

Characterization of axiomatizable classes with strong epimorphisms

S. S. Goncharov


Full text: PDF file (836 kB)

Bibliographic databases:

Citation: S. S. Goncharov, “Characterization of axiomatizable classes with strong epimorphisms”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 12 (1989), 24–39

Citation in format AMSBIB
\Bibitem{Gon89}
\by S.~S.~Goncharov
\paper Characterization of axiomatizable classes with strong epimorphisms
\jour Trudy Inst. Mat. Sib. Otd. AN SSSR
\yr 1989
\vol 12
\pages 24--39
\mathnet{http://mi.mathnet.ru/mt519}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1047653}
\zmath{https://zbmath.org/?q=an:0711.03011}


Linking options:
  • http://mi.mathnet.ru/eng/mt519
  • http://mi.mathnet.ru/eng/mt/v12/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Matematicheskie Trudy
    Number of views:
    This page:5
    Full text:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021